Customer matched zone "Lagos Delivery Options"
Sort by:
113393–113408 of 166035 Results
-
Paracetamol Tabs (Blister) (Sv) 500mg X 1000?sSku: 1715296362-350
Paracetamol Tabs (Blister) (Sv) 500mg X 1000?s
₦100.00 -
Paracetamol Tabs 1000s are used for the relief of mild to moderate pain and fever. Available at Allschoolabs pharmacies countrywide. Follow all directions on the product package. If your doctor has prescribed this medication, take it as directed. If you have any questions, ask your doctor or pharmacistSku: 1715466086-287
PARACETAMOL TABS 1000S
₦100.00 -
Paracetamol Tabs 100s are used for the relief of mild to moderate pain and fever. Please read package insert or ask your pharmacist for possible side effects. If any of these effects persist or worsen, tell your doctor or pharmacist promptly. Available at Allschoolabs pharmacies countrywideSku: 1715466080-286
PARACETAMOL TABS 100S
₦100.00 -
Paracetamol Tabs 500Mg 30?S medicine contains paracetamol. It belongs to a group of medicines called analgesics (painkillers) and is used to treat pain (including headache, toothache, back and period pain) and cold or flu symptoms. For relieving of headaches, pain and fever. Directions Take 1 to 2 tablet(s) 3 times a day as needed. Ingredients Each caplet contains 500mg of paracetamol. Cautionary Instructions May be taken with or without food. Do not exceed 2 each time or 8 in 24 hours.Sku: 1719163144-1259
Paracetamol Tabs 500Mg 30?S
₦600.00 -
-
-
-
-
BENYLIN Chesty Cough and Cold Tablets provide relief by targeting your cough deep down in your chest and also helps relieve symptoms of your cold. Active ingredient guaifenesin helps thin and loosen phlegm in your chest, making it easier to cough up. Phenylephrine is a nasal decongestant which helps reduce swelling in the passages of the nose and so that you can breathe more easily. Paracetamol can relieve the pain and help reduce your temperature if you have a fever.Sku: 1713654605-1830
Paracetamol, guaifenesin, phenylephrine hydrochloride BENYLIN CHESTY COUGH AND COLD Tablet 8?s
₦100.00 -
Day Nurse Syrup provides symptomatic relief of colds and influenza during the day. It helps to provide relief from all the symptoms of cold and flu, including headaches, sore throat pain, tickly coughs, and blocked nose.Sku: 1713647164-9
Paracetamol, Phenylephrine 240ml DAY NURSE Syrup
₦100.00 -
Beechams all in one relieves the symptoms of colds and flu, including chesty coughs, blocked nose and sinuses, fever, headache, aches and pains and sore throats. Beechams all in one tablets contain the painkiller paracetamol, a cough expectorant called guaifenesin and a decongestant called phenylephrine hydrochloride. These three active ingredients have different actions to relieve your symptoms. It is suitable for adults and children aged 12 years and over.Sku: 1713653411-1568
Paracetamol,Phenylephrine, Guaifenesin BEECHAMS ALL IN ONE Tablet 16?s
₦100.00 -
Panadol Extra is used to relieve fever and mild to moderate pain such as muscle ache, headache, toothache, backache, menstrual period pains and cold/flu aches and pains. This medicine should be used with caution in patients with liver diseases due to the increased risk of severe adverse effects.Sku: 1713660408-2955
Paracetamol/Caffeine Tablet Panadol Extra
₦100.00 -
Panadol Extra is used to relieve fever and mild to moderate pain such as muscle ache, headache, toothache, backache, menstrual period pains and cold/flu aches and pains. This medicine should be used with caution in patients with liver diseases due to the increased risk of severe adverse effects.Sku: 1713652372-1329
Paracetamol/Caffeine Tablet Panadol Extra 10?s (Copy)
₦100.00 -
Paracetamol/Chlorzoxazone Tablets (Myozox)Sku: 1719159294-550
Paracetamol/Chlorzoxazone Tablets (Myozox)
₦2,000.00 -
-
SalePARACIP 500MG TAB 10`SSku: 1737010392-7916
PARACIP 500MG TAB 10`S
₦250.50Original price was: ₦250.50.₦206.50Current price is: ₦206.50.